# SDR AALA201810319041

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 59,251 hours, 22,144 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Missing
- Location: Slide Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BOTTLE COVER CLEAR LENS WAS MISSING.  MAINTENANCE REPLACED SLIDE BOTTLE LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
